Aa
Aa
A
A
A
Close
Avatar universal

mixing klonopin and methadone

I'm wondering what the effects would be (if harmful) if one is taking Methadone and Klonopin at the same time?  Please answer soon.  Thank you for  your time.
145 Responses
Sort by: Helpful Oldest Newest
Avatar universal
CANT GET ANY MORE REAL THAN THAT!!!

CME4ME
Helpful - 0
Avatar universal
Jesus!!! You are that dumb or what? U dont know that opiodes + benzos = more potent high? Also, Clonazepam is stroneg benzo, it works synergesic with opiates. Im on methadone (80mg) + 2mg x3/ day + 100mg of Setaloft (SSRI antidepressant). When i take my meth in morning, i have to wait to ~14.00 to take 1 2mg pill of clonazepam to be more sober, but i still feel the high effect. Yesterday i took my meth dose + 600mg of tramadol + 2mg of clonazepam + 25mg of promethazine and i was high like hell. Im taking clonazepam for epilepsy and anxiety, i was also usimg Xanax, Lorazepam, estazolam, Valium, Dirmicum for sleep problems and anxiety attacks (midazolam) etc. everybody who know that stuff know that benzos + opiodes = more potent high.
Helpful - 0
1 Comments
Not for everybody.  I was on oxy for yrs. And clonazapam and I didn't abuse it and had no I'll affect.  And yrs later methadone and clonazapam, again no problem and wasn't abusing the meds, didn't get high. I believe you sound like you are on very high doses and alot of meds.  And I just have to wonder if you are getting so high because that is the effect you are searching for because I used my stuff as prescribed and I did not feel high so not everybody will feel this way and I think I should put that out there for people that use their meds correctly, you shouldn't be scared off by someone like this, if your doctor is aware of all of the meds you are taking and you use them as they are prescribed you should not feel high
Avatar universal
My nephew died this way. His doctor in Vermont would not give him Klonopin, but he returned home to RI and his primary gave him Klonopin. He died 5 months later. He also had Chrone's disease and asthma.
Helpful - 0
Avatar universal
I have been on methadone and klonopin for over 10 years.I have had no problems. If I didn't have my klonopin I would have severe anxiety attacks. Now of course taking any medication is dangerous. And unfortunately if you have an addict popping high quantities of klonopin and methadone then I would react as you did. But for majority it's safe. I use to be on 80mg of methadone and 3 Xanax a day. I felt tired all the time and in 2005 got off both at the same time at a rehab and it was HELL!! I couldn't sleep for 56 days. By the time I went to a sleep doctor my eyes were dialated and just overall pain. I got off for 8 months and the pain was so horrible and I had seizures I decided to get back on methadone 40 mg and the doctor put me on klonopin for my panic attacks (which I use to think panic attacks were a joke. THEY ARE NO JOKE) now I'm down to 10mg methadone and I have been tapering off. It's horrible! I hate it when people say ," You are only on 10mg. I have been I methadone for over 10 years and these last 20mg have been the worst!! It feels like I was on 80 mg and just got off! That's how bad. It's been 3 months of laying in bed crying in pain and the only peace my body receives is from klonopin.
Helpful - 0
Avatar universal
Hey Bama, this is an old thread from '07. I want to encourage you to click on "Post a Question" at the top of the forum and ask your question. You may get missed on this old thread. I don't want anyone to get lost. Just trying to help.

Good thing is, you stayed at a lower dose, but 5 years is a long time. Every body is different, but the pattern I see is, 3-4 weeks acute detox and a couple more months of energy slowly returning. Methadone is a slow detox, I am sorry to say. No meds helped me in acute detox either, though I never tried xanax.  Amino acid shakes, Cal/mag/zinc, multivitamine, EmergenC drink powder, and Epsom Salt baths as hot as you can stand it are what helped me most.
Helpful - 0
Avatar universal
I have been on 10 mg of methadone for about 5 years. I never would go up in dosage because it managed my pain. I am now trying to get off because I want to work. This stuff is pure hell to come off. I am a athlete and have faced many giants in my life, but this one takes the cake. What do I need to beg for for the restless legs, no sleep etc. he called in zanax. It don't do anything I am at my last rope. My bottle of methadone is still here. But I need the job. Please help me get over this. It will be 2 weeks on 7/22/2014 how much longer

Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.